The L-Theory of Laurent extensions and genus 0 function fields.
Journal für die reine und angewandte Mathematik, Tome 406 (1990), pp. 121-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
L-groups, Laurent extension, ring with involution, Witt groups of quadratic forms, genus 0 function fields
@article{JRAM_1990__406_153222,
author = {R.J. Milgram and A.A. Ranicki},
title = {The {L-Theory} of {Laurent} extensions and genus 0 function fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {121--166},
year = {1990},
volume = {406},
zbl = {0692.13010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1990__406_153222/}
}
R.J. Milgram; A.A. Ranicki. The L-Theory of Laurent extensions and genus 0 function fields.. Journal für die reine und angewandte Mathematik, Tome 406 (1990), pp. 121-166. http://geodesic.mathdoc.fr/item/JRAM_1990__406_153222/